MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TGMR404010
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Ruptured Aneurysm (4436)
Date of Event 01/07/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6: code c21 - results pending completion of product history review.H6: code c20 - the device remains implanted and, therefore, was not available for direct analysis by gore.H6: code a26-used to capture insufficient information available in regard to cause of aneurysm rupture.It should be noted that, per the gore® tag® conformable thoracic stent graft with active instructions for use (ifu), adverse events that may occur and / or require intervention include, but are not limited to, aortic rupture.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2022, patient underwent an endovascular procedure, to treat an abdominal aortic aneurysm, utilizing gore® excluder® aaa endoprosthesis (rlt351414 and pll161407) and gore® tag® conformable thoracic stent graft with active control (tgmr404010) was also implanted proximally as well.On (b)(6)2025, patient presented with a ruptured aneurysm.An type 1a endoleak was also identified on tgmr404010 device.On (b)(6)2025, patient underwent a reintervention surgery in which excluder conformable aortic extenders were implanted.Physician covered the renals with aortic extenders into the previous trunk.No endoleak was noted after the procedure.The exact location of rupture is unknown.Physician does not know what caused the rupture, but believes it was a result from proximal type 1a endoleak.No further patient information is available.
 
Additional Manufacturer Narrative
H6: code c19-a review of the manufacturing records indicated the lot met all pre-release manufacturing specifications.As the device was not accessible, the product history review (phr) review was the extend of the investigation.No device problem was found per review of these records.Patient preexisting medical history/treatment: dialysis.The imaging evaluation performed by a clinical imaging specialist showed the following: ¿ one time-point is available for evaluation: post-implantation non-contrast ct.¿ cannot confirm an endoleak without contrast.¿ aortic diameter just distal to the left renal artery appears to be 37.2mm.¿ there appears to be lack of proximal circumferential device apposition.Cannot confirm a proximal type i endoleak without contrast, as stated above.¿ the length from the renal artery to the proximal circumferential gore® excluder® aaa endoprosthesis appears to be ~7.8cm, by outer curve length.¿ the length from the renal artery to the proximal circumferential gore® tag® conformable thoracic stent graft with active control system appears to be ~4.2cm, by outer curve length.Imaging shows the gore® tag® conformable thoracic stent graft is 10cm in length.¿ maximum abdominal aortic aneurysm (aaa) diameter appears to be 61.9mm x 69.1mm.¿ no aortic extenders are present on the imaging provided.¿ cannot confirm a rupture.

Brand Name
GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
lillian espinoza
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key21298819
Report Number2017233-2025-05792
Device Sequence Number7871226
Product Code MIH
UDI-Device Identifier00733132646838
UDI-Public(01)00733132646838(17)240807
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/07/2024
Device Catalogue NumberTGMR404010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2025
Supplement Date Received by Manufacturer03/11/2025
Initial Report FDA Received Date02/03/2025
Supplement Report FDA Received Date03/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR
Patient SexMale